# SDR AALA980993

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1766A
- Make and model: Doug MD-11
- Aircraft serial: 48597
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CHECK, RIGHT EMEREGNCY FLOOR PATH LIGHTING STAYS ILLUMINATED FROM FIRST CLASS THROUGH BUSINESS CLASS.  REPAIRED EMERGENCY EXIT FLOOR PATH JUMPER WIRE CONNECTION AT SEAT ROW 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
